# SDR AALA202404300015

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 91,648 hours, 11,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICER'S AFT ((INBOARD (AALA202404307917) AND OUTBOARD (AALA202404300015)) SEAT TRACKS IS WORN. REMOVED AND REPLACED FIRST OFFICER'S BOTH SEAT TRACKS LOCATED ON COCKPIT AFT POSITION. PER AMM 20-11-00-910-801.
